# SDR 3EJA202109060001

- Difficulty date: September 2, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N770JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0357
- Aircraft time: 3,449 hours, 2,513 cycles
- Engine: Wilint FJ443A
- Engine time: 3,448 hours, 2,514 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 119149
- Part serial: CL6APU0541
- Condition: Abnormal
- Location: Zone 400
- Part time: 3,448 hours, 2,514 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 ENG SLOWLY ROLLED BACK ON DESCENT UNTIL NIL, COULD NOT RESTART. T/S AND REPLACED FDU. OPS CHECK SATISFACTORY.
